# SDR FDEA201002180450

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: 148N313814
- Condition: Corroded
- Location: Bs 1825 S3-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET AFT STRAP STA 1825 CORRODED AT STR 3R -6R.  REMOVED AND REPLACED APU INLET AFT STRAP AT STA 1825 BETWEEN STRINGER 3R-6R IAW SRM 51-40-02, PART FABED ON TRAV NR T10/822996, MAJOR REPAIR.
